Library Header Image
LSE Research Online LSE Library Services

Solving systems of linear inequalities

Williams, H. Paul (1992) Solving systems of linear inequalities. Mathematical Medley, 20 (1). pp. 59-67. ISSN 0217-2976

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 1992 Singapore Mathematical Society
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Date Deposited: 24 Jan 2011 17:24

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only